# SDR TRAX200700363

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294-333 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S25R BETWEEN FS 294 AND FS 333.  DAMAGE IS OUT OF LIMITS, REMOVED .025  FROM STRG 25R BETWEEN FS 294 AND FS 333 IAW CRJ 700 SRM 53-21-03-101-002-A01. RECIEVED REO 670-53-21-260. FABRICATED REPAIR ANGLE AND SHIM IAW REO 670-53-21-260.  PERFORMED NDT PER NDTM 51-20-08 IAW REO 670-53-21-260.  INSTALLED REPAIR ANGLE AND SHIM IAW REO 670-53-21-260.  INSTALLED CLEAT FOR S26R AND APPLIED CORROSION INHIBITOR TO AREA BETWEEN FS 280 AND FS 349  PER CRJ 700 SRM 51-21-01.
